# SDR VNAA2018051599902

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 33,932 hours, 32,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS574 IS CORRODED BETWEEN STGR 25L AND STGR 18R. REMOVED AND REPLACED FRAME SECTOR P/N 601R36024-61 IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
